RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Issue 3  


Scientific Part
Mathematics
Special examples of superstable semigroups and their application in the inverse problems theory
Vu Nguyen Son Tung
252
Classification of prolonged bi-metric structures on distributions of non-zero curvature of sub-Riemannian manifolds
S. V. Galaev
263
An asymptotic relation for conformal radii of two nonoverlapping domains
A. V. Zherdev
274
Non-reductive homogeneous spaces not admitting normal connections
N. P. Mozhey
284
Criterion for a generalized solution in the class $L_p$ for the wave equation to be in the class $W^l_p$
I. S. Mokrousov
297
Some properties of $0/1$-simplices
M. V. Nevskii, A. Yu. Ukhalov
305
Hermite interpolation on a simplex
R. Sh. Khasyanov
316
On inverse problem for differential operators with deviating argument
V. A. Yurko
328
Mechanics
Equilibrium analysis of the tethered tug debris system with fuel residuals
A. A. Avramenko, V. S. Aslanov
334
Computer Sciences
On a Goodman–Hedetniemi sufficient condition for the graph Hamiltonicity
M. B. Abrosimov
347
Learning neural network controllers for stabilizing hybrid dynamic systems
D. K. Andreichenko, F. M. Zhadaev
354

Appendices
Scientific Life Chronicles
19th International Saratov Winter School “Contemporary problems of function theory and their applications"
B. I. Golubov, B. S. Kashin, L. Yu. Kossovich, S. P. Sidorov, A. P. Khromov, A. N. Chumachenko
354
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018